# SDR AALA20150406021

- Difficulty date: April 6, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 18,683 hours, 7,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Bs 728
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SPLICE STRAP RT SIDE AT FS 728 & RBL 24.75 INBD HOLE HAS CRACK INDICATION.  INSTALLED SPLICE STRAP, REPAIR SPLICE & FILLERS IAW EA 57039321 DATED 4 7 15.
